# SDR ASOA2015081313480

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 35,429 hours, 32,298 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMENDED YAW DAMPER IN MOTION WAS DETECTED IN THE CLIMB AROUND 290 KNOTS WITH AP OFF C/W QRH AND IN DESCENT MOTION WAS DETECTED 2 TIMES AT 250 KNOTS SEVERAL NOSE TRIM REQUIRED.   ENROUTE TO DTW ACFT DIVERTED DUE TO MAINTENANCE.  EMERGENCY DECLARED AS A PRECAUTION, R & R YAW DAMPER ACTUATOR IAW AMM 22-22-01.  OPS CHECK GOOD.
